# SDR SWIA202164833

- Difficulty date: December 29, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM 7524 - DENT ON SEAL STRIKER 1.9" L BY 0.024" D BETWEEN R/H STRINGER 13 & STRINGER 14. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 3/11/2022)    PERFORMED PERMANENT REPAIR OF PAX DOOR SEAL STRIKER AT FS310 BETWEEN STGR13L-STGR14L REF REO 670-53-22-001 REV-J DATED 2016-11-10 (TYPE I)(STEPS 1-7 COMPLIED WITH). PRESSURE LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
